Recent erectile dysfunction, should I avoid changing medication and go for a pump?
Male, 68. Diagnosed atrial fibrilation 2013. Taking Bisoprolol, Furousimide, Ramipril, Atorvastatin and 5.5mg Warfarin daily (IRN 2.5 steady monitored 3/12). Recent erectile dysfunction. Question: should I avoid changing medication and go for a pump?
Furosamide is the main problem, bisoprolo deos not cause ED , ask your doctor to change to another drug with the same class with lesser effect
U should also know that heart problems can cause ED ..
i do not recommend using pump at this stage.
Better if you could talk with your doctor and change the medicine,especially furosemide.
Only in late resistant cases,you can use pump.
In my opinion if you have had normal erection till recently and then this happened
I recommend seeing your doctor for a dose or drug change..
Almost all your medications except for warfarin can Cause erectile dysfunction , so I recommend going for a pump